# SDR DALA2017112408332

- Difficulty date: November 23, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 58,436 hours, 23,071 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON THE FLOORBEAM PREVIOUS REPAIR, BS 986.5 BETWEEN RBL18 TO RBL45 AND LBL 31 TO LBL 45.  MAINTENANCE REPAIRED THE FLOORBEAM IAW ER/A 562381-14,  REV ORIG, AND ETI-37-17-335, REV 3.
